# SDR 9PVA20150924001

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N808G
- Make and model: Cndair CL6002B16
- Aircraft serial: 5098
- Aircraft time: 8,286 hours, 4,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 6015778853
- Part serial: 1067
- Condition: Failed
- Location: Nlg
- Part time: 2,138 hours, 952 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING WOULD NOT RETRACT WHEN SELECTED.
